ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Классы графов, критических относительно покрытий

Акопян, Г. Ц. and Галстян, О. А. (1979) Классы графов, критических относительно покрытий. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 14 (2). pp. 150-153. ISSN 00002-3043

[img]
Preview
PDF
Download (917Kb) | Preview
    Item Type: Article
    Additional Information: Ծածկույթների նկատմամբ կրիտիկական գրաֆների դասերը։ Classes of critical graphs in reference to coverings.
    Uncontrolled Keywords: Հակոբյան Հ. Ց., Գալստյան Հ. Հ., Hakobian H. Ts., Galustian H. H.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Feb 2013 15:31
    Last Modified: 21 Feb 2013 15:31
    URI: http://mathematics.asj-oa.am/id/eprint/1652

    Actions (login required)

    View Item